Equivalence theorems for infinite products of independent random elements on metric semigroups
Colloquium Mathematicum, Tome 37 (1971) no. 2, pp. 287-293
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_37_2_287_293,
author = {T. Byczkowski and J. Wo\'s},
title = {Equivalence theorems for infinite products of independent random elements on metric semigroups},
journal = {Colloquium Mathematicum},
pages = {287--293},
year = {1971},
volume = {37},
number = {2},
doi = {10.4064/cm-37-2-287-293},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-37-2-287-293/}
}
TY - JOUR AU - T. Byczkowski AU - J. Woś TI - Equivalence theorems for infinite products of independent random elements on metric semigroups JO - Colloquium Mathematicum PY - 1971 SP - 287 EP - 293 VL - 37 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-37-2-287-293/ DO - 10.4064/cm-37-2-287-293 LA - en ID - 10_4064_cm_37_2_287_293 ER -
%0 Journal Article %A T. Byczkowski %A J. Woś %T Equivalence theorems for infinite products of independent random elements on metric semigroups %J Colloquium Mathematicum %D 1971 %P 287-293 %V 37 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-37-2-287-293/ %R 10.4064/cm-37-2-287-293 %G en %F 10_4064_cm_37_2_287_293
T. Byczkowski; J. Woś. Equivalence theorems for infinite products of independent random elements on metric semigroups. Colloquium Mathematicum, Tome 37 (1971) no. 2, pp. 287-293. doi: 10.4064/cm-37-2-287-293
Cité par Sources :